Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Treatment for wrong drug intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hello?
Doctor :   How can I help you?
User :   Hi, I by accident got a little lithium in me, and I directly spitted it out. can I get injured from it?
Doctor :   May I know your age and gender?
User :   14 you old male.
User :   year*
Doctor :   Ok
Doctor :   Lithium can be toxic if consumed in doses above the required amount.
Doctor :   Since you spat it out immediately, it should not be of concern.
Doctor :   However, I would suggest you to watch out for few symptoms such as nausea, vomiting, diarrhea, abdominal crampy pain, drowsiness, or convulsions.
Doctor :   If you find any of the above symptoms, you need to report to your doctor.
Doctor :   Have you followed?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor